Low regularity solutions for the wave map equation into the 2-D sphere

研究成果: Article

5 引用 (Scopus)

抄録

A class of weak wave map solutions with initial data in Sobolev space of order s < 1 is studied. A non uniqueness result is proved for the case, when the target manifold is a two dimensional sphere. Using an equivariant wave map ansatz a family of self - similar solutions is constructed. This construction enables one to show ill - posedness of the inhomogeneous Cauchy problem for wave maps.

元の言語English
ページ(範囲)227-266
ページ数40
ジャーナルMathematische Zeitschrift
248
発行部数2
DOI
出版物ステータスPublished - 2004 10
外部発表Yes

Fingerprint

Regularity
Ill-posedness
Self-similar Solutions
Nonuniqueness
Equivariant
Sobolev Spaces
Cauchy Problem
Target
Class
Family

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Low regularity solutions for the wave map equation into the 2-D sphere. / D'Ancona, Piero; Gueorguiev, Vladimir Simeonov.

:: Mathematische Zeitschrift, 巻 248, 番号 2, 10.2004, p. 227-266.

研究成果: Article

@article{cc35ef400a1946c38525d48b1b9296b7,
title = "Low regularity solutions for the wave map equation into the 2-D sphere",
abstract = "A class of weak wave map solutions with initial data in Sobolev space of order s < 1 is studied. A non uniqueness result is proved for the case, when the target manifold is a two dimensional sphere. Using an equivariant wave map ansatz a family of self - similar solutions is constructed. This construction enables one to show ill - posedness of the inhomogeneous Cauchy problem for wave maps.",
author = "Piero D'Ancona and Gueorguiev, {Vladimir Simeonov}",
year = "2004",
month = "10",
doi = "10.1007/S00209-003-0558-3",
language = "English",
volume = "248",
pages = "227--266",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Low regularity solutions for the wave map equation into the 2-D sphere

AU - D'Ancona, Piero

AU - Gueorguiev, Vladimir Simeonov

PY - 2004/10

Y1 - 2004/10

N2 - A class of weak wave map solutions with initial data in Sobolev space of order s < 1 is studied. A non uniqueness result is proved for the case, when the target manifold is a two dimensional sphere. Using an equivariant wave map ansatz a family of self - similar solutions is constructed. This construction enables one to show ill - posedness of the inhomogeneous Cauchy problem for wave maps.

AB - A class of weak wave map solutions with initial data in Sobolev space of order s < 1 is studied. A non uniqueness result is proved for the case, when the target manifold is a two dimensional sphere. Using an equivariant wave map ansatz a family of self - similar solutions is constructed. This construction enables one to show ill - posedness of the inhomogeneous Cauchy problem for wave maps.

UR - http://www.scopus.com/inward/record.url?scp=6344286136&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=6344286136&partnerID=8YFLogxK

U2 - 10.1007/S00209-003-0558-3

DO - 10.1007/S00209-003-0558-3

M3 - Article

VL - 248

SP - 227

EP - 266

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -